# SDR VNAA2020100811101

- Difficulty date: October 5, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N577NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15380
- Aircraft time: 11,732 hours, 10,605 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530005
- Part serial: MAL0932
- Condition: Failed
- Location: Steering Sys
- Part time: 11,732 hours, 10,605 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOPERABLE CAUTION MESSAGE IN FLIGHT.  REMOVED AND REPLACED NWS WIRE HARNESS.  REMOVED AND REPLACED NWS MANIFOLD.  OPERATIONS AND LEAK CHECK GOOD.
